Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 62, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 8, 2015, 4:38 AM EDT. It took effect at Oct 8, 2015, 12:00 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2015, 4:38 AM EDT (08:38 UTC)
- In effect from
- Oct 8, 2015, 12:00 PM EDT
- Expired
- Oct 9, 2015, 10:18 PM EDT
- In force
- 34 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
442 WHUS73 KAPX 080838 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 438 AM EDT THU OCT 8 2015 LHZ346-081645- /O.NEW.KAPX.SC.Y.0062.151008T1600Z-151009T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 438 AM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
7 follow-up statements
975 WHUS73 KAPX 081435 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1035 AM EDT THU OCT 8 2015 LSZ321-082245- /O.EXB.KAPX.SC.Y.0062.151008T1600Z-151009T1800Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1035 AM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-LMZ323-342-344>346-082245- /O.EXB.KAPX.SC.Y.0062.151009T0400Z-151009T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1035 AM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-082245- /O.CON.KAPX.SC.Y.0062.151008T1600Z-151009T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 1035 AM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
046 WHUS73 KAPX 081951 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 351 PM EDT THU OCT 8 2015 LHZ346-090400- /O.CON.KAPX.SC.Y.0062.000000T0000Z-151009T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 351 PM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-090400- /O.CON.KAPX.SC.Y.0062.000000T0000Z-151009T1800Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 351 PM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-LMZ323-342-344>346-090400- /O.CON.KAPX.SC.Y.0062.151009T0400Z-151009T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 351 PM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
061 WHUS73 KAPX 090211 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1011 PM EDT THU OCT 8 2015 LHZ345-LMZ341-LSZ322-091015- /O.EXA.KAPX.SC.Y.0062.151009T0400Z-151009T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1011 PM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-091015- /O.EXT.KAPX.SC.Y.0062.000000T0000Z-151009T1800Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 1011 PM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-091015- /O.CON.KAPX.SC.Y.0062.000000T0000Z-151009T1800Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1011 PM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-LMZ323-342-344>346-091015- /O.CON.KAPX.SC.Y.0062.151009T0400Z-151009T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1011 PM EDT THU OCT 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
643 WHUS73 KAPX 090826 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 426 AM EDT FRI OCT 9 2015 LHZ345-346-LMZ341-LSZ321-322-090930- /O.CAN.KAPX.SC.Y.0062.000000T0000Z-151009T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 426 AM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ323-342-344>346-091630- /O.EXT.KAPX.SC.Y.0062.000000T0000Z-151009T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 426 AM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-091630- /O.EXT.KAPX.SC.Y.0062.000000T0000Z-151010T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 426 AM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-091630- /O.EXT.KAPX.SC.Y.0062.000000T0000Z-151009T2100Z/ STURGEON POINT TO ALABASTER MI- 426 AM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
122 WHUS73 KAPX 091617 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1217 PM EDT FRI OCT 9 2015 LMZ323-342-344>346-092100- /O.CON.KAPX.SC.Y.0062.000000T0000Z-151009T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1217 PM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-100030- /O.CON.KAPX.SC.Y.0062.000000T0000Z-151010T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1217 PM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ349-092100- /O.CON.KAPX.SC.Y.0062.000000T0000Z-151009T2100Z/ STURGEON POINT TO ALABASTER MI- 1217 PM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
896 WHUS73 KAPX 091944 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 344 PM EDT FRI OCT 9 2015 LMZ323-342-344>346-092045- /O.CAN.KAPX.SC.Y.0062.000000T0000Z-151009T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 344 PM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ349-100345- /O.EXT.KAPX.SC.Y.0062.000000T0000Z-151010T0400Z/ STURGEON POINT TO ALABASTER MI- 344 PM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-100345- /O.CON.KAPX.SC.Y.0062.000000T0000Z-151010T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 344 PM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
944 WHUS73 KAPX 100218 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1018 PM EDT FRI OCT 9 2015 LHZ347>349-100330- /O.CAN.KAPX.SC.Y.0062.000000T0000Z-151010T0400Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1018 PM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ341-342-344>346-101030- /O.NEW.KAPX.SC.Y.0063.151010T1400Z-151011T0600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1018 PM EDT FRI OCT 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 2 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 2 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 4:08 AM EDT, 30 minutes earlier.
Area forecast discussion, Oct 8, 4:08 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 408 AM EDT THU OCT 8 2015 .NEAR TERM...(TODAY THROUGH TONIGHT) ISSUED AT 406 AM EDT THU OCT 8 2015 ...RAIN TO MOVE IN FOR TODAY... HIGH IMPACT WEATHER POTENTIAL: RAINFALL LATER THIS MORNING THROUGH TONIGHT...SOME NON-SEVERE CONVECTION POSSIBLE PARTS OF NORTHWEST LOWER. PATTERN SYNOPSIS/FORECAST: NOT A BAD WEDNESDAY ACROSS NORTHERN MICHIGAN WITH MIXED SKIES (MORE CLOUDS ACROSS UPPER MICHIGAN) THOUGH CLOUDS FADED WITH SUNSET SAVE FOR SOME HIGH CLOUDS DRIFTING IN FROM THE WEST. SEASONABLE AFTERNOON HIGHS WEDNESDAY (MID 50S-MID 60S). MIDNIGHT SURFACE/COMPOSITE CHART SHOWS 1024MB HIGH PRESSURE OVER NORTHEAST ONTARIO WITH RIDGING/ANTICYCLONIC BOUNDARY LAYER FLOW ENCOMPASSING THE GREAT LAKES. 1009MB SURFACE LOW WAS OVER EASTERN NORTH DAKOTA WITH 2-3MB/3H PRESSURE FALLS TO ITS EAST ACROSS MINNESOTA. WARM FRONT EXTENDS SOUTHEAST FROM THE LOW INTO IOWA/ CENTRAL ILLINOIS/SOUTHERN INDIANA...WITH AN AXIS OF HIGHER DEW POINTS WEDGED INTO THE WARM SECTOR OVER THE PLAINS STATES/MIDWEST/ OHIO VALLEY. AIR MASS OVER MICHIGAN MUCH DRIER AT THE ONSET (MEAN 850-700MB DEW POINT DEPRESSION OFF 00Z APX SOUNDING NEARLY 40C)... BUT MOIST WARM SECTOR AIR MASS GETTING PULLED ACROSS THE WARM FRONT DRIVING A SLUG OF RAINFALL OVER NORTHERN/CENTRAL MINNESOTA AND MOVING INTO WISCONSIN/UPPER MICHIGAN...WITH SOME CONVECTION ON THE BACKSIDE CLOSER TO LOW LEVEL THETA-E RIDGE/MOISTURE CONVERGENCE WITHIN A SOUTHWESTERLY LOW LEVEL JET EAST OF THE SURFACE LOW. PRECIPITATION BEING AIDED BY COMPACT SHORT WAVE TROUGH OVER NORTHWEST MINNESOTA AND SOME RIGHT ENTRANCE REGION JET FORCING. FORECAST...UPSTREAM SURFACE LOW WILL TRACK EAST-SOUTHEAST AND INTO THE UPPER LAKES THIS AFTERNOON...AND ACROSS LOWER MICHIGAN TONIGHT BEFORE MOVING INTO THE LOWER LAKES BY FRIDAY MORNING. INITIAL SHORT WAVE TROUGHING OVER NORTHWEST MINNESOTA WILL BE REINFORCED BY SECONDARY ENERGY THAT WILL CHASE THE SURFACE SYSTEM ACROSS THE GREAT LAKES TONIGHT. PRIMARY FORECAST CONCERNS: RAIN EVOLUTION THROUGH TONIGHT... INCLUDING POSSIBILITY OF CONVECTION NORTH OF APPROACHING WARM FRONT. TODAY/TONIGHT...RAIN WILL MAKE STEADY PROGRESS ACROSS UPPER MICHIGAN/WISCONSIN THROUGH THE PRE-DAWN HOURS...AND SHOULD ARRIVE ON OUR DOORSTEP BY MID MORNING. PRECIPITATION WILL THEN SPREAD ACROSS EASTERN UPPER/TIP OF THE MITT COUNTIES/NORTHWEST LOWER MICHIGAN THROUGH MIDDAY...THEN INTO THE SOUTHEAST HALF OF THE FORECAST AREA DURING EARLY AFTERNOON. THINK WE'RE LOOKING AT A DECENT BIT OF RAINFALL AS LOW LEVEL MOIST INFLOW/LOW LEVEL JET FOCUS IN ON NORTHERN LOWER DURING THE AFTERNOON ALONG WITH DYNAMIC SUPPORT...ALONG WITH SOME ELEVATED INSTABILITY ALONG NOSE OF LOW LEVEL THETA-E RIDGE THAT POKES INTO LOWER MICHIGAN THIS AFTERNOON/ EVENING. ALREADY SOME 0.25-0.50/HR RAINFALL RATES UPSTREAM OVER NORTHEAST MINNESOTA/FAR NORTHWEST WISCONSIN...AND THINK HEAVIER QPF WILL FOCUS OVER NORTHWEST LOWER MICHIGAN WHERE 0.50-1.00 INCH 12H RAINFALL AMOUNTS POSSIBLE THROUGH EARLY EVENING. NOT GOING TO RULE OUT SOME RUMBLES OF THUNDER ACROSS NORTHERN LOWER THIS AFTERNOON OR EARLY EVENING. RAIN IS EXPECTED TO TAPER OFF FROM WEST TO EAST DURING THE MID-LATE EVENING HOURS...THOUGH LOW LEVEL MOISTURE WILL LINGER SO MAY TRANSITION TO SOME DRIZZLE. THIS MAY BE ENHANCED BY INCREASING LAKE INSTABILITY COMPONENT AS COLD ADVECTION KICKS IN BEHIND THE DEPARTING SURFACE LOW...MAY ALSO BECOME A BIT BREEZY OVERNIGHT IN RESPONSE TO THIS. && .SHORT TERM...(FRIDAY THROUGH SATURDAY NIGHT) ISSUED AT 406 AM EDT THU OCT 8 2015 HIGH IMPACT WEATHER POTENTIAL: NOTHING. PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: A PRETTY TYPICAL FALL PATTERN SETTING UP THROUGH THE COURSE OF THE NEXT SEVERAL DAYS...ONE FEATURING PROGRESSIVE AND AGGRESSIVE SOUTHERN CANADA/NORTHERN CONUS FLOW AND ALL REAL COLD AIR REMAINING LOCKED UP TO OUR NORTH. PLENTY OF WAVES TO BE HAD IN THIS PROGRESSIVE FLOW SCENARIO...WITH LEAD WAVE RAPIDLY EXITING STAGE RIGHT AS THE SHORT TERM PERIOD BEGINS ON FRIDAY. OTHER WAVES TO FOLLOW...MOST NOTEWORTHY IS RATHER SHARP SHORTWAVE SLATED TO PIVOT ACROSS THE NORTHERN LAKES ON MONDAY (MORE ON THAT IN LONG TERM SECTION BELOW). PRIMARY FORECAST CONCERNS/CHALLENGES: MAIN FOCUS ON CLOUDS AND TEMPERATURE TRENDS. ANY LINGERING FRIDAY MORNING RAIN CONCERNS WILL ALSO NEED TO BE ADDRESSED. DETAILS: GUIDANCE REMAINS IN EXCELLENT AGREEMENT THAT TODAY'S RAIN PRODUCING SYSTEM WILL BE WELL EAST OF OUR AREA BY SUNRISE FRIDAY. POST SYSTEM DRYING IS PRETTY AGGRESSIVE...BUT SO IS BRIEF BOUT OF CAA. H8 TEMPS FALLING TO AROUND 0C SURE SUPPORTS AT LEAST SOME LAKE RESPONSE...AND GOTTA WONDER IF WE WILL SEE AT LEAST SOME LAKE PRODUCED/UPSLOPE ENHANCED DRIZZLE DURING THE MORNING HOURS. DRYING IS JUST TOO AGGRESSIVE DURING THE AFTERNOON...AND WHEN COMBINED WITH INCREASING ANTICYCLONIC LOW LEVEL FLOW...SHOULD RESULT IN RAPID CLEARING. HIGH PRESSURE SETTLES OVERHEAD FRIDAY NIGHT...LEADING TO QUIET AND COOL CONDITIONS. OTHER THAN SOME INCREASING HIGH CLOUDS...A RATHER NICE START TO THE UPCOMING WEEKEND...WITH DEVELOPING SURFACE HIGH BACKSIDE RETURN FLOW AND SIMPLE AIRMASS MODIFICATION ALLOWING HIGHS TO RETURN TO NEAR NORMAL LEVELS. && .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 406 AM EDT THU OCT 8 2015 LONG TERM (SUNDAY THROUGH WEDNESDAY)...IF YOU THINK THE START OF THE WEEKEND LOOKS NICE...WAIT UNTIL SUNDAY AS STRENGTHENING WAA BOOSTS H8 TEMPERATURES WELL UP INTO THE MID AND UPPER TEENS BY EVENING! SURFACE TEMPERATURES WILL RESPOND ACCORDINGLY...WITH MOSTLY SUNNY SKIES ONLY HELPING THE CAUSE. WHILE WE WILL GET NOWHERE NEAR AS WARM AT THE SURFACE AS THOSE H8 TEMPS WOULD SUGGEST...WOULD EXPECT HIGHS TO BE SEVERAL DEGREES ABOVE NORMAL...WITH SOME PARTS OF NORTHERN LOWER LIKELY TOPPING 70 DEGREES. LATEST TRENDS SUPPORTING A STRONGER SHORTWAVE PASSAGE TO KICK OFF NEXT WORK WEEK. ALTHOUGH MOISTURE RETURN WILL REMAIN LIMITED... BREADTH OF DYNAMICS SUPPORTS ONGOING SHOWER MENTION MONDAY. DEPENDING ON FRONTAL TIMING...MONDAY COULD BE ONE OF THOSE SNEAKY WARM DAYS...WITH AT LEAST SOUTHEAST SECTIONS OF OUR AREA EASILY CAPABLE OF TOPPING 70 DEGREES ONCE AGAIN. HIGH PRESSURE AND MORE SEASONABLE WEATHER WILL ARRIVE TUESDAY...WITH THE NEXT WAVE AND ATTENDANT SHOWER CHANCES RETURNING IN THE MIDWEEK PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 1047 PM EDT WED OCT 7 2015 VFR CONDITIONS WILL HOLD ACROSS NRN LOWER MICHIGAN TONIGHT...WITH JUST SOME THICKENING MID AND HIGH CLOUD COVER SPREADING INTO THE REGION. ON THURSDAY...LOW PRESSURE IN THE NRN PLAINS TODAY WILL MOVE INTO THE WESTERN GREAT LAKES...CROSSING NRN MICHIGAN THURSDAY NIGHT. THIS SYSTEM WILL DRIVE AND AXIS OF DEEPER MOISTURE/QUICKLY LOWERING CLOUD COVER AND BAND OF RAINFALL INTO NRN MICHIGAN...LATE MORNING INTO THE AFTERNOON. INITIALLY...EXPECT CIGS TO LOWER TO LOW VFR/HIGH MVFR WITH ONSET OF RAINFALL. BUT CIGS WILL FURTHER LOWER TO MVFR AND POSSIBLE IFR THROUGH THE AFTERNOON HOURS. RAIN DIMINISHES THURSDAY EVENING...LEAVING BEHIND IFR-MVFR CIGS AND VSBYS. IN ADDITION TO THE LOWERING CIGS/RAINFALL...LOW LEVEL SPEED/DIRECTIONAL SHEAR IS ALSO POSSIBLE THURSDAY AFTERNOON AS WINDS OFF THE SURFACE INCREASE TO 30 TO 40 KNOTS. && .MARINE... ISSUED AT 406 AM EDT THU OCT 8 2015 TODAY/TONIGHT...WHILE SYNOPTIC WINDS WILL GENERALLY BE FROM THE SOUTH/SOUTHEAST TODAY AHEAD OF APPROACHING SURFACE LOW...MAY SEE SOME LOCAL INFLUENCES DUE TO RAIN SHIELD EXPECTED TO ARRIVE LATER THIS MORNING...WITH LOCAL PRESSURE PERTURBATIONS WITHIN RAIN-COOLED AIR MASS PERHAPS BOOSTING SOUTHEAST WINDS WITHIN LAKE MICHIGAN NEARSHORE ZONES FOR A TIME FROM LATE MORNING THROUGH THE AFTERNOON BEFORE GRADIENT WEAKENS AS SURFACE LOW MOVES INTO LOWER MICHIGAN. AS THE SURFACE LOW MOVES BY WINDS WILL INCREASE FROM THE NORTHWEST AND SHOULD BECOME GUSTY WITH LOW LEVEL COLD ADVECTION/MIXING. OUTLOOK...POSSIBILITIES FOR SMALL CRAFT ADVISORIES WILL EXIST WITHIN MOST NEARSHORE ZONES FRIDAY IN THE WAKE OF TONIGHT'S SURFACE LOW PASSAGE. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...JPB SHORT TERM...MSB LONG TERM...MSB AVIATION...ADAM MARINE...JPB
Hazardous weather outlook, Oct 7, 3:52 PM EDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 352 PM EDT WED OCT 7 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 081200- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-POINT BETSIE TO SLEEPING BEAR POINT MI-MANISTEE TO POINT BETSIE MI-WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 352 AM EDT WED OCT 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.